Couldn't find what you looking for?

TRY OUR SEARCH!

I took Plan B about a week ago for the first time, and a two days ago I woke up with with terrible acne. Yesterday I woke up and it was worse, and again today it's still getting worse. I have like a million red bumps all over my entire face. I've never had acne this bad before. Has this happened to anybody else who's taken it? I want to know how long this is going to last because it keeps getting worse every day. I don't usually care about acne that much but this is ridiculous.

Loading...

yes the exact same thing happened to me as well....i took it and all of a sudden i had horrible breakouts all over my face....n it onli got worse.....n i tried everythng to get rid of it....this happened about a year ago and finally now i can say tht my skin is starting to clear up....but i believe tht it was definantly frm the plan b pill because before i took that i had beautiful blemish free skin...n now.... :'(
Reply

Loading...

i never ever had a problem like that when i took plan b, and my face is still acne free.
Reply

Loading...

It might not happen to everyone but it definitely happened to me also. It has been about 4 months since I took it and my face is still breaking out...
Reply

Loading...

Hey Guys, i had the same thing happen to be about 4 years ago. I took plan B and I had beautiful skin before that. After those pills, my skin got horrible. I had to waste so much money on products and even got laser adult acne treatment from the derm. Skin is better now but not like how it was before. I am not contemplating on going on Yasmin because I am tired of taking antibiotics and using all these topicals. Any suggestions?

Reply

Loading...

YES!!! I took it about 4 weeks ago and severe acne outbreaks ever since, not little zirs, huge cystic sore pimples. So disgusting I dont even want to go in public, Im even on tetracycline and not working. Im beginning to think it will never clear up .
Reply

Loading...

My experience w/ Plan B was horrible. I took it and a week later my skin was breaking out with cystic acne all over. Never saw anything like it in my entire life. I had to go on Differin. I will never ever take plan B (bad) again!!
Reply

Loading...

Okay, let's relax. yes, plan B is a huge amount of hormones suddenly being put into your body so that can cause some wacky things. But, stressing over possible side effects only causes more stress and more problems.

When I've taken planB, I have broken out, but that was mostly due to the stress of a pregnancy-scare and my period coming soon after.

So, think of it this way - just like anything unhealthy, our body handles it. Like eating an entire tub icecream, binge drinking on your 21st, drinking that large soda at the movie theater, our bodies handle the overload - as long as we give it a rest. Our bodies our better at rebalancing than we may think.

Just tell yourself "come what may, through it all, my body is perpetually healthy, balanced, and beautiful." tell yourself that the medicine will do only what it needs to do = prevent a pregnancy and the only other effect it will leave behind is peace of mind.

So, try to be calm and not focus on it. Focusing on and stressing over breakouts only causes more. So, just deal with the breakouts you have now, drink lots of water and stop panicking over plan b! :-)
Reply

Loading...

What guest above has posted is very valuable information and I hope that everyone has been able to take it to heart. Anxiety can do an incredible number on your body, and I hope you realize that a lot of the things you suffer from can be related to that anxiety. If you can just relax, a lot of the issues that you have go away. Thank you for posting some of your insight.
Reply

Loading...

Hi,

I am a naturopath and birth control has been my number one concern for women because I had bad experience with acne and hormonal problems due to taking plan B and birth control. Over the past 3 years I have done a ton of research and this is my advice to you:



A lot of women have very sensitive skin, and when you have a hormone overload (plan b) it will take a toll on it. It's your body's way of telling you to STOP. Another example is when someone drinks A LOT of alcohol, their liver gets out of tune, which produces more hormones, therefore leading to acne. Same thing with people who over-eat. Taking birth control might help even out your hormones and temporarily heal your acne, but in the long run it will cause other problems with your ability to re-produce as well as your acne potentially coming back when you do want to have kids. I'd say wait it out. It should take some time for your hormones to regulate themselves but it's worth it. The problem with people today is that they are impatient and they want results instantaneously.



For now, I would say to use topical treatments to heal the symptoms. Use a mild cleanser twice a day, some form of benzoyl peroxide (benzaclin is the best) at night, and a spf 30 moisturizer in the morning. Also exercise a lot, it releases toxins which can help your hormones regulate themselves faster through sweating. I swear by running and bikram yoga.



Hope my advice helped and good luck with everything :)
Reply

Loading...

I took Plan B about 2 weeks ago and almost immediately my skin started breaking out in tiny red bumps all over my face. I have always received compliments on my skin, and aside from a few pimples here and there usually around my period, I have never had acne. Ever since I took Plan B my skin is progressively getting worse almost every day. I have huge sore pimples like nothing I've ever seen before and even with washing my face twice a day and applying spot treatments, my skin is still getting worse. I have to attribute it to Plan B because before I took it, I never had this problem. I have an appointment with a dermatologist who can hopefully prescribe something to clear it up. I feel like I don't even want to go into public with my face like this and I don't want to use makeup for fear of making my skin worse. :-(
Reply

Loading...

I too took Plan B a few weeks ago and have been having huge cyst like acne, did your's ever subside, did you have to do anything special. I have never had acne trouble before and can only attribute it to Plan B as well. Any suggestions will be greatly appreciated!
Reply

Loading...

I used 2 plan b pills a few months ago, my skin is awful. I never struggled before. And it's ridiculous. Im on the nuva ring hoping to clear it up, i had a microderm to help , but skin is still breaking out. It's awful, i had beautiful skin. But imworking on it, good luck everyone.
Reply

Loading...

hello all!

i'm 23 & i've been dealing with seasonal acne for the past 3 years or so. this is the first season i've actually begun to control it. i've tried Rx after Rx, proactiv, & many other facial cleansers & moisturizers. NOTHING WORKED!!

i've HAD IT with this acne & i was talking to a friend about it. her husband had been dealing with severe cystic acne since he was a child. the only thing that worked for him was ZINC SUPPLEMENTS.

I began a 100mg/day regiment of zinc & saw a HUGE HUGE HUUUGE difference. around that time i began dating my boyfriend. we were spending a lot of time together & the Zinc supplements were the last thing on my mind... i ended up having to take PLAN B twice within a 3 week period. that in combination with barely taking the Zinc, my acne has gotten completely out of control... way worse than before, which i attribute to the PLAN B's.

it has been about a week of taking the Zinc supplements consistently again & i have already seen a big difference. the LARGE zits that were all over my face have become significantly smaller & less red & icky!

i would personally (& in NO WAY, professionally) recommend taking ONE 50mg pill of CHELATED ZINC two times a day with a meal & plenty of water. the chelated zinc means that there are specific amino acids attached to the zinc to help the body absorb it better, & therefore, see results quicker. & i recommend spacing out when you take the supplements only because if you consume too much at once, you may not absorb all of the zinc that you're taking. also, after the first month (or when you [hopefully] see a significant difference) i would advise that you reduce your zinc intake to 50mg per day, so as to avoid a zinc overload! talk to a doctor or pharmacist before taking it (it could interact with some Rx drugs &/or other supplements), & do some research online as to diet etc.

i hope this helps!!!

good luck :-P
Reply

Loading...

the same thing happened to me. i took one of the pills a little over a year and a half ago and i've been dealing with acne ever since. i never had acne before, always had perfectly clear skin. so it sucks. i've tried lots of different stuff to get my acne to go away. the dermatologist prescribed me with stuff that made my acne worse and my face was sooo dry and flaky it was disgusting!! so i stopped that and went on proactiv. that helped me acne so much, but my face was still very dry. i found out that there are a bunch of harsh chemicals in proactiv so i stopped and now i've been using more organic stuff. unfortunately i still have a lot of acne, but i don't want to be addicted to proactiv- plus it's pricey! so hopefully my acne will go away soon. i try to eat healthy, drink a lot of water, and i take zinc and omega 3 supplements. it seems nothing i do will help my acne go away :/ i blame it all on the plan b pill and i pray my hormones will even themselves out soon! i've dealt with this for too long and i will never take one of those pills again!
Reply

Loading...